# SDR SIMA200528301

- Difficulty date: October 5, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Battery Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ARM CIRCUIT BREAKER POPPED.  FOUND LOOSE CONNECTOR ON BATTERY PACK.  RESECURED CONNECTOR.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
